# SDR SIMA20201221001

- Difficulty date: December 21, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 39,367 hours, 33,319 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 2553 - AUTH NR 120201-C AFT CABIN FLASHLIGHT MISSING.  C/A: R & R AFT CABIN FLASHLIGHT ASSEMBLY, IAW EMB-145 AMM 33-50-16.  OPERATIONS CHECK GOOD.  MEL 2553 RESTORED.
